Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2013, 12:08 AM CDT for Cedar County, Dade County, St. Clair County, Missouri. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 12:08 AM CDT (05:08 UTC)
- Expired
- May 20, 2013, 1:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cedar County, MO, Dade County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 12:23 AM CDT | TORNADO 0 | 1 Wnw Lockwood, MO | AN EF-0 TORNADO TOUCHED DOWN ON THE WEST SIDE OF LOCKWOOD AT THE GOLF COURSE AND CITY POOL AREA. THIS TORNADO TRACKED EAST-NORTHEAST TO THE NORTH END OF SYCAMORE ST. A GROCERY STORE SUBSTAINED ROOF DAMAGE. SEVERAL TREES WERE UPROOTED. A CARPORT WAS THROWN. THE |
| May 20, 12:23 AM CDT | TORNADO | 1 Wnw Lockwood, MO | AN EF-0 TORNADO TOUCHED DOWN ON THE WEST SIDE OF LOCKWOOD AT THE GOLF COURSE AND CITY POOL AREA. THIS TORNADO TRACKED EAST-NORTHEAST TO THE NORTH END OF SYCAMORE ST. A GROCERY STORE SUBSTAINED ROOF DAMAGE. SEVERAL TREES WERE UPROOTED. A CARPORT WAS THROWN. THE |
| May 20, 12:25 AM CDT | TSTM WND DMG | Lockwood, MO | SEVERAL OUTBUILDINGS DAMAGED. GROCERY STORE ROOF DAMAGED. CARPORT DAMAGED IN TOWN WITH SEVERAL TREES DOWN. TIME OF EVENT ESTIMATED. |
| May 20, 12:25 AM CDT | TORNADO | 2 E Golden City, MO | EMERGENCY MANAGER FROM BARTON COUNTY REPORTED A CONE TORNADO 1 MILE SOUTH OF HIGHWAY 126 APPROXIMATELY 2 MILES EAST OF GOLDEN CITY...MOVING EAST. |
| May 20, 12:37 AM CDT | TSTM WND GST 60 | Greenfield, MO | 60 MPH WINDS ESTIMATED ALONG WITH DIME SIZED HAIL. |
| May 20, 12:39 AM CDT | TSTM WND DMG | Greenfield, MO | TREE REPORTED FALLEN ON CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 6:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
855
WUUS53 KSGF 200508
SVRSGF
MOC039-057-185-200615-
/O.NEW.KSGF.SV.W.0065.130520T0508Z-130520T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
DADE COUNTY IN SOUTHWEST MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 115 AM CDT
* AT 1206 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEVADA TO CARTHAGE...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO SPRINGS...EVERTON...GREENFIELD...LOCKWOOD...LOWRY CITY...
OSCEOLA AND STOCKTON.
THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3820 9349 3792 9351 3791 9356 3783 9357
3783 9363 3775 9363 3774 9361 3728 9363
3729 9398 3729 9408 3804 9406 3822 9356
TIME...MOT...LOC 0508Z 258DEG 44KT 3778 9437 3767 9431
3752 9428 3719 9425
HAIL...0.75IN
WIND...70MPH
$$
CRAMER2 follow-up statements
652
WWUS53 KSGF 200558
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT MON MAY 20 2013
MOC057-200608-
/O.CAN.KSGF.SV.W.0065.000000T0000Z-130520T0615Z/
DADE MO-
1258 AM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3820 9349 3792 9351 3791 9357 3783 9357
3783 9363 3775 9363 3774 9361 3772 9361
3759 9362 3757 9371 3770 9374 3796 9376
3814 9375 3822 9356
TIME...MOT...LOC 0558Z 246DEG 42KT 3821 9358 3758 9362
$$
MOC039-185-200615-
/O.CON.KSGF.SV.W.0065.000000T0000Z-130520T0615Z/
CEDAR MO-ST. CLAIR MO-
1258 AM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ST.
CLAIR AND EASTERN CEDAR COUNTIES UNTIL 115 AM CDT...
AT 1253 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF LOWRY CITY TO 34 MILES SOUTH
OF OSCEOLA...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOWRY CITY AND OSCEOLA.
THIS WARNING ALSO INCLUDES STOCKTON LAKE AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3820 9349 3792 9351 3791 9357 3783 9357
3783 9363 3775 9363 3774 9361 3772 9361
3759 9362 3757 9371 3770 9374 3796 9376
3814 9375 3822 9356
TIME...MOT...LOC 0558Z 246DEG 42KT 3821 9358 3758 9362
HAIL...0.75IN
WIND...60MPH
$$
CRAMER310
WWUS53 KSGF 200609
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CDT MON MAY 20 2013
MOC039-185-200620-
/O.EXP.KSGF.SV.W.0065.000000T0000Z-130520T0615Z/
CEDAR MO-ST. CLAIR MO-
109 AM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. CLAIR AND EASTERN
CEDAR COUNTIES WILL EXPIRE AT 115 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3820 9349 3792 9351 3791 9357 3783 9357
3783 9363 3775 9363 3774 9361 3772 9361
3759 9362 3757 9371 3770 9374 3796 9376
3814 9375 3822 9356
TIME...MOT...LOC 0610Z 246DEG 42KT 3827 9342 3764 9346
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:07 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, May 19, 9:07 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 907 PM CDT SUN MAY 19 2013 ...UPDATED MESOSCALE DISCUSSION... .MESOSCALE DISCUSSION... ISSUED AT 907 PM CDT SUN MAY 19 2013 RATHER COMPLEX AND MESSY MESOSCALE FORECAST FOR THE REMAINDER OF TONIGHT. LEAD BAND OF CONVECTION NOW EXTENDS FROM VERSAILLES TO BOLIVAR TO JUST WEST OF SPRINGFIELD TO CASSVILLE. TO THIS POINT SPARSE REPORTS INDICATE WINDS TO AROUND 45 MPH AND HAIL TO THE SIZE OF DIMES WITH THE STRONGER UPDRAFTS. PRETTY GOOD LIGHTNING SHOW THOUGH AND FREQUENT CLOUD TO GROUND STRIKES WILL CONTINUE AS THIS LINE HEADS EAST. THE BIGGER CONCERN WILL BE BEHAVIOR OF CONVECTION TO OUR WEST AND SOUTHWEST. AN OUTFLOW BOUNDARY IS APPROACHING FROM THE NORTHWEST AND THIS WILL GRADUALLY SETTLE INTO THE AREA OVER THE NEXT FEW HOURS. CONVECTION HAS REINTENSIFIED OVER SOUTHEASTERN KANSAS INTO PORTIONS OF NORTH CENTRAL/NORTHEAST OKLAHOMA. INCREASING... SOUTHERLY LOW LEVEL JET IS INCREASING LOW LEVEL HELICITY...WITH 0-1KM STORM RELATIVE HELICITY VALUES IN THE 200-300 M2/S2 RANGE. THE DISCREET CELLS TO OUR WEST WILL CONTINUE TO POSE A RISK OF ALL MODES OF SEVERE WEATHER AS THEY GRADUALLY MOVE INTO THE REGION FOR THE NEXT 2-4 HOURS. PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI WILL BE MOST PRONE TO OBSERVING THIS ACTIVITY (GENERALLY ALONG AND NORTHWEST OF A LINE NEOSHO TO OSCEOLA). MLCAPE AND MUCAPE VALUES REMAIN AROUND 2000 J/KG IN THIS AREA. AS WE HEAD INTO THE OVERNIGHT HOURS...THE STRONG LOW LEVEL JET WILL CONTINUE TO VEER...THOUGH REMAIN DIRECTED TOWARD A DIFFLUENT FLOW IN THE UPPER LEVELS. WITH WINDS IN THE LOW TO MID LEVELS NEARLY STACKED/PARALLEL THIS WILL RESULT IN A FLASH FLOOD THREAT AS CELLS WILL CONTINUALLY FIRE ACROSS THE NORTHWEST THIRD OR SO OF THE OUTLOOK AREA...THIS IS WHERE THE BAND OF CONVECTION TO OUR WEST WILL LIKELY STALL AND THE LOW LEVEL JET WILL CONTINUE TO IMPINGE ON THE AFOREMENTIONED INCOMING OUTFLOW BOUNDARY. WILL BE HONING IN ON THE PREFERRED AREA FOR POTENTIAL FLASH FLOODING AND LIKELY SEND OUT A WATCH WITHIN THE HOUR. && .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 345 PM CDT SUN MAY 19 2013 THE POTENTIAL FOR MULTIPLE SEVERE WEATHER EVENTS CONTINUE TO TAKE SHAPE FOR LATE THIS AFTERNOON THROUGH TUESDAY WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND FLOODING. ON MONDAY...THE UPPER TROUGH WILL SHIFT INTO THE NORTHERN PLAINS WHICH WILL MAINTAIN A BELT OF WESTERLIES ACROSS THE REGION. THE ASSOCIATED COLD FRONT WILL SAG SOUTHWARD INTO THE REGION AND BECOME ORIENTED PARALLEL WITH THE FLOW ALOFT. IT APPEARS THAT MORE THAN AMPLE INSTABILITY AND DEEP LAYER SHEER WILL BE IN PLACE TO SUPPORT STRONG TO SEVERE STORMS ESPECIALLY MONDAY EVENING AS A JET STREAK COMES ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE RISK FOR SEVERE WILL INCREASE IF SUBSTANTIAL CLEARING AND SUBSEQUENT DESTABILIZATION OCCURS. PROGGED SHEAR PROFILES SUGGEST THE POTENTIAL FOR SUPERCELLS AS WELL AS TRAINING CELLS. THIS COULD LEAD TO A PROLONGED SEVERE WEATHER EVENT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT INCLUDING TORNADOES. THE RISK FOR SEVERE STORMS WILL BE ENHANCED ALONG AND JUST OF THE SAGGING FRONT FROM SOUTHEASTERN KANSAS INTO SOUTHWESTERN MISSOURI. IN ADDITION A RICH SUPPLY OF MOISTURE WILL INTERACT WITH THE FRONT TO SUPPORT TORRENTIAL RATES. GIVEN THE ORIENTATION OF THE FRONT INTERACTING WITH A LOW LEVEL JET...AND THE POTENTIAL FOR TRAINING STORMS THE RISK FOR FLOODING WILL INCREASE MONDAY AFTERNOON INTO MONDAY NIGHT. THE NEED FOR A FLASH FLOOD WATCH WILL BE CLOSELY MONITORED TONIGHT THROUGH MONDAY. ON TUESDAY...MODELS DIFFER ON THE TIMING OF THE FRONTAL PASSAGE AS THE PRIMARY TROUGH AXIS SWINGS EAST BUT IT APPEARS THAT CONVECTION WILL REDEVELOP ACROSS MUCH OF THE AREA. THE RISK FOR SEVERE STORMS WILL CONTINUE ESPECIALLY IF ANY CLEARING CAN TAKE PLACE. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 345 PM CDT SUN MAY 19 2013 FOR THE REMAINDER OF NEXT WEEK...UPPER LEVEL RIDGING WILL GRADUALLY BUILD INTO THE REGION AS THE TROUGH SHIFTS TO THE EAST. MODELS CONTINUE SUGGEST PERIODIC CHANCES OF CONVECTION AS MINOR DISTURBANCES COME OVER THE RIDGE BUT DETAILS ON TIMING AND COVERAGE ARE UNCERTAIN. OTHERWISE SEASONABLY WARM WEATHER IS EXPECTED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 659 PM CDT SUN MAY 19 2013 PRIMARY FORECAST CHALLENGE WILL CONTINUE TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS. SHOWERS AND STORMS CONTINUE TO BLOSSOM ACROSS WESTERN MISSOURI AND THIS ACTIVITY WILL POSE A RISK OF LIGHTNING AND A ISOLATED RISK FOR WIND/HAIL. MORE SUBSTANTIAL THUNDERSTORMS (BOTH LINEAR AND CELLULAR) ARE DEVELOPING ACROSS KANSAS AND OKLAHOMA RESPECTIVELY. THIS ACTIVITY WILL MOVE INTO THE REGION BETWEEN 02Z-06Z. THIS WILL POSE A RISK OF LARGE HAIL AND STRONG WINDS. THE EVOLUTION OF SHOWERS AND STORMS HEADING INTO THE OVERNIGHT REMAINS IN QUESTION. AT THIS POINT IT APPEARS THAT SHOWERS AND STORMS MAY LINGER AND PERSIST ACROSS CENTRAL MISSOURI MUCH OF THE NIGHT...JUST NORTH OF THE AERODROMES. WILL NEED TO CLOSELY MONITOR JUST EXACTLY WHERE THIS AXIS OF SHOWERS AND STORMS WILL SET UP AND FURTHER FORECAST REFINEMENTS ARE EXPECTED. IN ADDITION TO THE RISKS ASSOCIATED WITH THE STORMS...ENVIRONMENTAL WINDS WILL REMAIN GUSTY AT ALL SITES WITH INCREASING LOW LEVEL WIND SHEAR THIS EVENING INTO THE OVERNIGHT HOURS. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...GAGAN SHORT TERM...FOSTER LONG TERM...FOSTER AVIATION...GAGAN
Hazardous weather outlook, May 19, 10:15 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1015 PM CDT SUN MAY 19 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1015 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THE RISK OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVERNIGHT. ADDITIONAL THUNDERSTORMS WILL SPREAD ACROSS EXTREME SOUTHEASTERN KANSAS INTO SOUTHWESTERN AND CENTRAL MISSOURI OVERNIGHT. THE PRIMARY HAZARDS WITH ANY SEVERE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. HEAVY RAINFALL ASSOCIATED WITH THESE STORMS MAY LEAD TO LOCALIZED FLASH FLOODING GENERALLY NORTHWEST OF A LINE FROM BRANSON TO FORT LEONARD WOOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES. IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN HEAVY RAINFALL AND FLOODING. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT FROM EXTREME SOUTHEASTERN KANSAS INTO SOUTHWESTERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 19, 10:15 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST FORT SCOTT 37.84N 94.71W
05/19/2013 E60 MPH BOURBON KS PUBLIC
PENNY SIZED HAIL ALSO REPORTED.
&&
JCOLUCCILocal storm report, May 19, 10:32 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
05/19/2013 BOURBON KS 911 CALL CENTER
TREE REPORTED DOWN ACROSS FRANKLIN STREET IN FORT SCOTT.
NICKEL SIZED HAIL ALSO REPORTED ONE MILE SOUTHEAST OF
TOWN.
&&
JCOLUCCILocal storm report, May 19, 11:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND GST 2 S SHERMAN 37.23N 95.06W
05/19/2013 E70 MPH CHEROKEE KS EMERGENCY MNGR
60 TO 70 MPH WINDS ESTIMATED
&&
GAGANLocal storm report, May 19, 11:33 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HAIL WEST MINERAL 37.28N 94.92W
05/19/2013 E0.88 INCH CHEROKEE KS 911 CALL CENTER
&&
JCOLUCCILocal storm report, May 19, 11:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST PITTSBURG 37.41N 94.70W
05/19/2013 E60 MPH CRAWFORD KS PUBLIC
NICKEL SIZE HAIL AS WELL
&&
GAGANLocal storm report, May 19, 11:54 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 4 S PITTSBURG 37.35N 94.70W
05/19/2013 E0.88 INCH CRAWFORD KS EMERGENCY MNGR
REPORTED AT INTERSECTION OF 400 HIGHWAY AND 69 HIGHWAY.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:09 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 36 min |
| May 19, 9:41 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 19 more | 12 hr |
| May 19, 10:00 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 60 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 34 min |
| May 19, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 57 min |
| May 20, 12:04 AM CDT | Flash Flood Warning | SGF | Vernon | 9 hr |
| May 20, 12:13 AM CDT | Tornado Warning | SGF | Barton, Dade | 47 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 52 min |
| May 20, 12:42 AM CDT | Tornado Warning | SGF | Polk | 33 min |
| May 20, 1:17 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 43 min |
| May 20, 4:44 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 23 hr |
| May 20, 4:46 AM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper | 6 hr |
| May 20, 5:27 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 20, 8:49 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| May 20, 8:58 AM CDT | Areal Flood Warning | SGF | Vernon | 6 hr |
| May 20, 1:51 PM CDT | Special Weather Statement | SGF | Lawrence | 24 min |
| May 20, 2:35 PM CDT | Special Weather Statement | SGF | Greene | 25 min |
| May 20, 3:09 PM CDT | Special Weather Statement | SGF | Polk | 36 min |
| May 20, 3:11 PM CDT | Special Weather Statement | SGF | Cedar | 34 min |
| May 20, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 44 min |
| May 20, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 52 min |
| May 20, 4:08 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 52 min |
| May 20, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 28 min |
| May 20, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 36 min |
| May 20, 5:40 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 20 min |
| May 20, 5:42 PM CDT | Tornado Warning | SGF | Barton | 33 min |
| May 20, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 34 min |
| May 20, 6:14 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Vernon | 46 min |
| May 20, 6:26 PM CDT | Special Weather Statement | SGF | Lawrence | 49 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 20, 6:33 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| May 20, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 62 min |
| May 20, 6:47 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Dallas, Hickory, Polk and 1 more | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.